MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IN2110X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information received from the device evaluation indicating an additional critical ventilator service required alarm had occurred and was documented in the device error log indicating the device software has detected a large pressure drop between the monitor and outlet pressure sensors (i.E.Across the machine flow sensor).
 
Additional Manufacturer Narrative
The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Therefore, the dhr for this device will not be reviewed at this time.However, the dhr files for this device are available and can be accessed upon specific request.The reported failure of the trilogy evo machine flow sensor is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for completion of preventative maintenance.There was no patient involvement, and no harm or injury reported.On evaluation, a critical device error code e-386 was noted in the error log indicating machine flow sensor offset greater than 0.2 slpm.The machine flow sensor required replacement to address this issue.Additional findings not related to the malfunction/issue: the system printed circuit board assembly required replacement and interior components were noted to be contaminated with dust including the machine flow sensor.Preventative maintenance with required component replacements required.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25549574
Report Number2518422-2026-023686
Device Sequence Number14865211
Product Code CBK
UDI-Device Identifier00606959051959
UDI-Public(01)00606959051959
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIN2110X15B
Device Catalogue NumberIN2110X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown